# SDR MWEA020369

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 591140911
- Condition: Cracked
- Location: Station 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT IS CRACKED UNDER FRAME 484.  --  FABRICATED AND INSTALLED LONGERON SECTION AND REPAIR SPLICE.
